# SDR 2005UALA01204

- Difficulty date: October 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,867 hours, 28,066 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTS INOPERATIVE FROM ROW 13 AFT.   REPLACED INVERTER AT ROW 19.
